Bundle gerbes: stable isomorphism and local theory

Murray, M.K. and Stevenson, D. (2000) Bundle gerbes: stable isomorphism and local theory. Journal of the London Mathematical Society, 62(3), pp. 925-937. (doi:10.1112/S0024610700001551)

Full text not currently available from Enlighten.


The notion of stable isomorphism of bundle gerbes is considered. It has the consequence that the stable isomorphism classes of bundle gerbes over a manifold M are in bijective correspondence with H3(M, Z). Stable isomorphism sheds light on the local theory of bundle gerbes and enables a classifying theory for bundle gerbes to be developed using results of Gajer on BCx bundles.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Stevenson, Dr Daniel
Authors: Murray, M.K., and Stevenson, D.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the London Mathematical Society
Journal Abbr.:J. London Math. Soc.
ISSN (Online):1469-7750

University Staff: Request a correction | Enlighten Editors: Update this record